# SDR HNAA2020110900305

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CHAFE BEHIND LT UPPER OVERWING FAIRING SUPPORT BETWEEN FR 42-43 AND STR 13L-14L.  SMALL CHAFE BEHIND LT UPPER OVERWING FAIRING SUPPORT BETWEEN FR 42-43 AND STR 13L-14L, DRILLED OUT SMALL CHAFE AND INSTALLED SOLID RIVET AND WASHER AT LT UPPER OVERWING FAIRING SUPPORT BETWEEN FR 42--43 STR 13L-14LM.  RESTORED TO ORIGINAL FINISH, IAW EMB 145 SRM 53-23-01, ITEM 4, CPM 51-21-06, PIEDMONT BULLETIN 51-02 AND PIEDMONT EO1-05-20-0386.
